# SDR DALA13002493213

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Mismanufactured
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND RT AFT PASSENGER ENTRANCE LOWER MID FWD SHAPE FITTING EXISTING HOLES MISDRILLED.  REMOVED DOORSILL SHAPE FITTING IAW SRM 51-42-11. RECEIVED NEW DOOR SILL SHAPE FITTING, PN: D5348004800104, BATCH 0002379438. LOCATED AND DRILLED SILL SHAPE FITTING IAW SRM 51-41-11.  INSTALLED NEW SILL SHAPE IAW SRM 51-42-11.  RETAIN FOR RECORDS.
